# SDR 96UAL900790

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 21D10011
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OUT OF OIL SMELL IN CABIN DURING TAKEOFF AND CLIMB.  *S/D*  COULD NOT DUPLICATE ON GROUND.  REPLACED COALESCER BAGS, NO REOCCURANCE.
